hrvatski jezikClear Cookie - decide language by browser settings

Smoothness and singularities of the perfect form and the second Voronoi compactification of Ag

Dutour Sikirić, Mathieu; Hulek, Klaus; Schuermann, Achill (2015) Smoothness and singularities of the perfect form and the second Voronoi compactification of Ag. Algebraic Geometry, 2 (5). pp. 642-653. ISSN 2214-2584

[img]
Preview
PDF - Published Version - article
Available under License Creative Commons Attribution.

Download (367kB) | Preview

Abstract

We prove that the singular locus of the moduli stack Perf given by the perfect cone or first Voronoi decomposition has codimension 10 if g>=4 and we describe the non-simplicial locus in codimension 10. We also show that the second Voronoi compactification Vor has singularities in codimension 3 for g>=5.

Item Type: Article
Uncontrolled Keywords: compactification ; perfect cone ; enumeration
Subjects: NATURAL SCIENCES > Mathematics
Divisions: Division for Marine and Enviromental Research
Projects:
Project titleProject leaderProject codeProject type
Matematičko modeliranje cirkulacije i satelitska detekcija graničnih procesa-Milivoj Kuzmić098-0982705-2707MZOS
Depositing User: Mathieu Dutour
Date Deposited: 13 Dec 2018 12:06
Last Modified: 13 Dec 2018 12:30
URI: http://fulir.irb.hr/id/eprint/4379
DOI: 10.14231/AG-2015-027

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year